# SDR 07FDEA03356

- Difficulty date: September 5, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 36,957 hours, 19,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53973085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION SPOTS ON AFT CARGO DOOR SILL BEAM BETWEEN FRAME 59A-60A AND FRAME 63-63A.  REPAIR PERFORMED BY SMOOTH BLEND OUT, NDT INSPECTION FOR CRACK FREE AND FLAP PEENING IAW EA 6-5317-92211 AND RAS/DAHAM/4020122/2005 ISSUE A.
